# SDR DALA2025090306528

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-213
- Aircraft serial: 7031
- Aircraft time: 27,401 hours, 13,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCC CHECK, FOUND MULTI ROWS OF CABIN EMERGENCY LIGHTS INOPERATIVE. REPLACED EPSU (11WL) IAW. AMM 33-51. (LP 7722087)
